# SDR ASOA201703265024

- Difficulty date: March 26, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 34,921 hours, 28,194 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LAV SMOKE MESSAGE ON CLIMB-OUT LASTED ABOUT TWO MINUTES THEN DISAPPEARED. CONTRACT MX PREFORMED LAV SMOKE TEST WITH NO FAULTS FOUND THIS TIME. A/C WAS APPROVED FOR RETURN TO SERVICE.
